# SDR 08FDEA00520

- Difficulty date: February 20, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 39,357 hours, 29,437 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Frame
- Part number: 69333281
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD T/E NR 1 TRACK CENTER FAIRING INTERNAL AFT FORMER FRAME IS CRACKED IN CENTER.  REMOVED AFT FORMER FRAME, LOCATED AND DRILLED NEW AFT FORMER FRAME AND INSTALLED REF SRM 51-30-2 PG 1, THIS IS CLASSIFIED AS A MINOR REPAIR.
